# SDR 00004

- Difficulty date: October 16, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N232TW
- Make and model: Amd FALCON
- Aircraft serial: 32
- Aircraft time: 12,889 hours, 8,843 cycles
- Engine: Ge CF700*
- Engine time: 9,874 hours, 7,604 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LT ENGINE FLAME-OUT AT FLT LEVEL 390.  DESCENT TO FL 260, RELIGHT NORMAL & ALL INDICATIONS NORMAL.  NO FURTHER PROBLEM.
